# SDR 99ZZZM662

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 065
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53574300200
- Condition: Corroded
- Location: Frame 24/27
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPECIAL STRINGER ON LOWER KEEL BEAM, LEFT SIDE HAS CORROSION BETWEEN FRAMES 24A LT AND 27A LT.  CAUSE OF CORROSION DETERMINED TO BE ENVIRONMENTAL.  CORROSION BLENDED AND FOUND BEYOND LIMITS IAW 32 PERCENT MATERIAL THICKNESS SRM 53-51-00 PAGE 304.  REMOVED AND REPLACED SPECIAL STRIGNER ON LOWER KEEL BEAM, LEFT SIDE BETWEEN FRAMES 24A AND 27A LEFT IAW SRM 53-00-00.  (M)
